# SDR CA150727016

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 8,078 hours
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 12808451
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF WHEN THE LANDING GEAR WAS RETRACTED THE LANDING GEAR HYDRAULIC POWER PACK CONTINUED TO RUN EVERY 10 SECONDS.  WHEN GEAR DOWN WAS SELECTED THE FREQUENCY OF RUN ON INCREASED.  THE PILOT LANDED WITHOUT FURTHER INCIDENT AND RETURNED TO BASE FOR MAINTENANCE. THE HYDRAULIC POWER PACK WAS REMOVED AND AN O/H UNIT WAS INSTALLED.  GEAR WAS SWUNG AND LEAK CHECKED WITH NO FAULTS FOUND. TIME ON UNIT REMOVED WAS 476.7, TSOH 27.7 MONTHS SINCE OH.
